Sheaves on graphs, their homological invariants, and a proof of the Hanna Neumann conjoncture : with an appendix by Warren Dicks [monographie]

Auteur(s): Friedman, Joel (1962-....)
Dicks, Warren (1947-....) (Collab.)
Langue: anglais
Collection: Memoirs of the American Mathematical Society, n° 1100
Editeur, date d'édition: American Mathematical Society, 2015
Ville(s) d'édition: Providence, Rhode Island (US)
ISBN: 978-1-4704-0988-3
ISSN: 0065-9266
Classification MSC: 20E05 ; 05C10 ; 55N30 ; 18F20 ; 20E08
Notes: xii ; bibliogr. pp. 103-106 ; 25 cm (January 2015, volume 233, number 1100 (sixth of 6 numbers) ; 106 p.
Thèmes: theorie des faisceaux, analyse vectorielle, espaces vectoriels topologiques, sheaf theory, vector spaces, vector analysis

Localisation: Ouvrage localisé salle de recherche - Cote Rb 1/2

12 FRI 15Disponible